# SDR R61A2019102611144

- Difficulty date: October 11, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000498
- Aircraft time: 11,256 hours, 7,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLOOR STRUCTURE AT FR 85 RBL11, CORROSION FOUND ON UPPER SHEET.   R&R'D UPPER SHEET IAW SRM 51-43-03 AND SRM 51-41-01
